# SDR DALA1313266803

- Difficulty date: April 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE HAS CORROSION ON LWR EDGE SURFACES.  REPLACED LOWER GATE IAW AMM 52-11-38--404-009.
